mg of trazodone. I've taken it for several nights now and can't get to sleep. I'm wondering if I take 50mg of seroquel with the trazodone, will it get me to sleep and the lower dose of seroquel will cut the tendency for weight gain?
Hi, taking these medications together can be dangerous, they can provoke an irregular heart beat, so please talk to your doctor before making any changes. You might find that the Trazodone work better if you give them a few more days. I'm sure you won't miss the weight gain from Seroquel, i wish it wasn't such a problem!
Neither seroquel nor trazadone are sleeping medications. Seroquel is an antipsychotic. Trazadone is an antidepressant. I have taken both, prescribed for sleep. Seroquel worked for sleep at high doses (450 mg or more). Trazadone hyped me up. However, upon seeing a new pdoc, I found out that antidepressants should not be used long term in people with BP. He explained that I was unable to sleep because of the trazadone. My previous pdoc was prescribing meds solely for the side effects, not because they were needed to control my BP. All of the antidepressants my previous pdoc prescribed kept me from sleeping, which is the condition they were being prescribed for, including Wellbutrin and Remeron. If you get off of the trazadone, you may be able to sleep finally.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 2 Nov 2010 • 2 answers
Posted 11 Oct 2014 • 7 answers
Posted 21 Aug 2015 • 3 answers
Posted 22 Oct 2015 • 2 answers